# SDR AALA20161128010

- Difficulty date: November 26, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 51,173 hours, 20,602 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 3260
- Condition: Faulty
- Location: Te Flap
- Part time: 15,466 hours, 6,032 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. DURING APPROACH WHEN FLAPS 5 SELECTED FLAPS REMAINED AT 1. DURING ALTERNATE FLAP EXTENSION AN ASYMMETRY DEVELOPED WITH LEFT FLAP AT 12 AND RIGHT FLAP AT 14. REMOVED AND REPLACED LEFT WING FLAP POSITION TRANSMITTER AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK IAW AMM 27-58-00.
